# SDR MASA200601451

- Difficulty date: May 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,931 hours, 14,023 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6797 PSP - SPOILERON FAULT STATUS MESSAGE.  MX RESET SYSTEM.
